# SDR KBM2003F00039

- Difficulty date: October 4, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 3120 · Independent Instruments
- Part: Hour Meter
- Part number: 102149
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HOUR METER INACCURATE, RUNS LOW.  REPLACED WITH NEW SERVICEABLE METER.
